×

zbMATH — the first resource for mathematics

A family with a unique single-valued, but not the minimal numeration. (Russian) Zbl 0683.03025
Tr. Inst. Mat. 8, 42-58 (1988).
Algebraic properties of numerations of families of r.e. sets are discussed. It is proved that there is a family of r.e. sets with a unique single-valued but not minimal numeration.
Reviewer: Li Xiang
MSC:
03D45 Theory of numerations, effectively presented structures
03D25 Recursively (computably) enumerable sets and degrees